Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


More is Better Less Is Gooder ??
Apr 20, 2003

So what I the deal. My HIV Dr. (young boy learning) sees my BP as a bit high (has always been above normal wants to give me meds for BP. I have seasonal allergies wants to give me Cortisone nose spray I feel like carp due to the HIV meds and he has already given Codeine for the pain and I asked for oxygen (which really helps when I feel like I drank a bottle of battery acid, dont drink or smoke) he said have more. So the question is meds for the effect of meds or . When I take a break from meds I feel grand no chest pain BP goes down etc . You will say try a different combo or different Dr. I will say stop meds wait till I get really sick then get back on them ( have a briefcase full) better to live well than to live bad and longer .. but you get Glaxo et al coin so what can you really say ???

Response from Dr. Henry

Without more details I cannot provide any useful advice as to what might be a prudent course of action. A key factor in evaluating the success of any given regimen is that the patient should be able to tolerate it. My responses are not influenced in any way by any drug company. In fact, I have been a long-time proponent of more cautious use of HIV meds. KH



Previous
hemoglobin drop
Next
Side effects of Risperidone

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement